# SDR CALA2020030700574

- Difficulty date: March 1, 2020
- Submitted: March 7, 2020
- Operation: Air carrier
- Aircraft: N75854
- Make and model: Boeing 757324
- Aircraft serial: 32813
- Aircraft time: 56,106 hours, 18,515 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Depressor
- Part number: 143N6603105
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-06-3-0354) FWD CARGO DOOR INTERNAL AFT FRAME SEAL DEPRESSO R IS BENT AND DENTED.REF ST-SAA NR 0088445. MEASURED AND FOUND DENT ON FWD CARGO DOOR INTERNAL AFT FRAME SEA L DEPRESSOR TO BE OUT OF LIMITS (L= 3.5" X W= 1.0" X D= .270", A /Y= 12.96 < 30) IAW B757-300 SRM 53-30-02, ALLOW DMG 1, FIG 101, DETAIL V. REMOVED DAMAGED PART AND INSTALLED NEW SEAL DEPRESSOR PART NO. 143N6603-105 IAW B757-300 SRM 51-40-02 PARA 4 AND 7 AND INSPECTED. CCOMPLISHED AND RECORDED ON ST-SAA NR 0088445. WORK ACCOMPLISHED BOEING DWG NO. 143N6603 REV B. THIS IS TRANSCRIBED INFORMATION A
